# SDR SWAA2022032160253

- Difficulty date: September 19, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 51,794 hours, 30,745 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD UPPER WING TO BODY FAIRING AFT SUPPORT BRACKET IS CRACKED / REMOVED AND REPLACED SUPPORT BRACKET PER SRM 51-40-02
